Notre Dame Journal of Formal Logic

A semantical proof of the undecidability of the monadic intuitionistic predicate calculus of the first order.

Jekeri Okee

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 552-554.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891900

Zentralblatt MATH identifier
0311.02038

Mathematical Reviews number (MathSciNet)
MR0384493

Digital Object Identifier
doi:10.1305/ndjfl/1093891900

Subjects
Primary: 02G05

Citation

Okee, Jekeri. A semantical proof of the undecidability of the monadic intuitionistic predicate calculus of the first order. Notre Dame Journal of Formal Logic 16 (1975), no. 4, 552--554. doi:10.1305/ndjfl/1093891900. http://projecteuclid.org/euclid.ndjfl/1093891900.


Export citation